# SDR SWIA202156801

- Difficulty date: February 11, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE @ F.S. 280.00 CIRCUMFRENTIAL JOINT STRINGER 23L-25L & 23R-25R REQUIRES REPAIR   (C-CHECK) RO 3/10/2021     REPAIRED DAMAGE @ F.S. 280.00 CIRCUMFRENTIAL JOINT STRINGER 23L-25L & 23R-25R IAW REO 670-53-21-1943 REV -- DATED 2021-02-04.  ATTACHED STRUCTURAL MAJOR REPAIR TASK 51-900-1002-SKY,SDR AND FORM M-337. WEIGHT NOT AFFECTED. REF CONT CARD FOR WORK PERFORMED
